# SDR USAA2014031700002

- Difficulty date: March 16, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 34,761 hours, 24,125 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AN ECAM WARNING SMOKE DETECTOR FAULT, DUAL CHANNEL.  MX ACCOMPLISHED TSM 26-17-00-810-803-A.  PERFORMED GND FAULTS SCAN, NO FAULTS FOUND.  LAVATORY’S A, D & E SMOKE DETECTOR FILTERS DIRTY.  REPLACED FILTERS AS PRECAUTIONARY MEASURE.
